Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 31, No. 4 (October, 1979)
K. S. Ha Sur des semi-groupes non linéaires dans les espaces L(Ω) 593−622
S. Yotsutani Evolution equations associated with the subdifferentials 623−646
K. Kobayasi On a theorem for linear evolution equations of hyperbolic type 647−654
G. W. Lukesh Variations of metrics on homogeneous manifolds 655−667
C.-Y. Ho Finite groups in which two different Sylow p-subgroups have trivial intersection for an odd prime p 669−675
T. Nakazi Quasi-maximal ideals and quasiprimary ideals of weak-*Dirichlet algebras 677−685
M. Ochiai A counterexample to a conjecture of Whitehead and Volodin-Kuznetsov-Fomenko 687−691
S. Morita On characteristic classes of conformal and projective foliations 693−718
T. Funaki Construction of a solution of random transport equation with boundary condition 719−744
Y. Kamishima Free group actions of Zp, q×Zh on homotopy spheres 745−759

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.